# SDR SWAA2023111420212

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 23,649 hours, 11,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT LH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06.OPS CHECK GOOD.
